Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Clomipramine and Tachycaridia?

Posted by bulldog2 on April 25, 2010, at 13:45:26

In reply to Re: Clomipramine and Tachycaridia? hopefullynow, posted by conundrum on April 25, 2010, at 12:41:03

> Nice, I'm looking for something for anhedonia and the TCAs keep looking better and better. Not to knit pick but i think remeron and buspar are actually decreasing serotonergic transmittion rather than increasing it. Remeron is blocking those "bad" receptors and buspar tells the brain to stop producing as much serotonin for a little while and both increase noradrenaline and dopamine release.

If you like the effects of serotonin than clomipramine is the way to go.At only 50 mg it has a calming effect reminiscent of an ssri. Also add in a moderately strong ne effect and you have a well balanced ad. At 50 mg I find the sides very tolerable. I realize that some have to go up to 200 mg where I guess the sides could be bad.But there is evidence that tcas might work as well at low doses as high doses. If clomipramine is to much serotonin than you have imipramine which is a very balanced se and ne ad.
I guess see if they work for you at 100 mg or under where sides might be very tolerable.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bulldog2 thread:944867
URL: http://www.dr-bob.org/babble/20100425/msgs/945031.html